# SDR ASAA2015010310137

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 31,329 hours, 9,550 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ECONOMIC FAULT MESSAGE 77-10842, FLT LEG 2, THE TOP RT EGT SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.   RETESTED NR 2 ENGINE FMC/CDU IAW TC 78273000.  FAULT MESSAGE NR 77-10842 DID NOT APPEAR.
